# SDR ABXA010735

- Difficulty date: February 11, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- Aircraft time: 54,708 hours, 55,563 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 59174637
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT VENTRAL DOOR JAMB AT RBL 0 TO RBL 6, LOWER SECTION, CORRODED AND TWO POPPED RIVETS.  REPAIRED AREA IAW DC-9 SRM 51-70-5.
